# SDR AALA20030004

- Difficulty date: January 1, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 1305027
- Part serial: 67A0575
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

KIN - FLT 924 - EN ROUTE MDE-MIA, UNCOMMANDED CLIMB OF CABIN BY BOTH AUTO CONTROLLERS.  CABIN ALTITUDE ALERT SOUNDED AND EMERGENCY DESCENT INITIATED AND OXYGEN MASKS DEPLOYED.  LANDED AT KIN WITHOUT FURTHER INCIDENT.  FOUND OVERHEAD CABIN PRESSURE SELECTOR PANEL INOPERATIVE.  REPLACED PANEL AND NR 1 CABIN PRESSURE CONTROLLER.  PERFORMED PRESSURIZATION CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
